MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635WU50270
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3 date of event: aware date was used as event date as actual event date was not provided by patient.
 
Event or Problem Description
It was reported the device did not seal.A left atrial appendage (laa) closure procedure was performed, and a 27mm watchman flx pro closure device was implanted on (b)(6) 2022.The patient was discharged.The patient reported he had a follow up computed tomography (ct) scan after his procedure, and was told it was fine, but they kept him on warfarin.He eventually switched to plavix and 81 mg asa only years ago and remains on them.The patient reported that he recently had some chest pain and a ct was performed which revealed a 3-5cm leak.The patient reported that he has a follow up appointment scheduled to see physician.

Brand Name
WATCHMAN FLX?
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23839902
Report Number2124215-2025-91742
Device Sequence Number13251483
Product Code NGV
UDI-Device Identifier08714729860501
UDI-Public(01)08714729860501(17)250718(10)29793335
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2025
Device Model NumberM635WU50270
Device Catalogue NumberM635WU50270
Device Lot Number0029793335
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date12/18/2025
Date Device Manufactured07/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexMale